# SDR AMTA200600536

- Difficulty date: August 31, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964304
- Part serial: 1007
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 7012 - "PACK OFF" LIGHT REMAINED ILLUMINATED FOR AROUND 1 MINUTE AFTER RIGHT PACK WAS ON:RUNNING.  REMOVED AND REPLACED FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01-2.  OPS CHECK NORMAL, NO LEAKS NOTED.  (M)
